# SDR ASAA2013110796337

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,359 hours, 7,608 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Loose
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE PLATFORM RUBBER SEAL CAME LOOSE.  ACFT GROUNDED.  CUT AND REMOVED ABOUT .5" OF LOOSE RUBBER SEAL MATERIAL ON NR 2 ENG, NR 1 FAN BLADE PLATFORM REF AMM 72-21-02, PG 7, STEP I (5) B.  OK FOR SERVICE.
